Prati
Fanhui Xu
Fanhui Xu
Potvrđena adresa e-pošte na g.harvard.edu
Naslov
Citirano
Citirano
Godina
On the rate of convergence of strong Euler approximation for SDEs driven by Levy processes
R Mikulevičius, F Xu
Stochastics 90 (4), 569-604, 2018
322018
Large-time behavior of the full compressible Euler-Poisson system without the temperature damping
Z Tan, Y Wang, F Xu
Discrete and Continuous Dynamical Systems 36 (3), 1583, 2016
92016
Existence and uniqueness of solutions of SDEs with discontinuous drift and finite activity jumps
P Przybyłowicz, M Szölgyenyi, F Xu
Statistics & Probability Letters 174, 109072, 2021
82021
Global existence for the stochastic Navier–Stokes equations with small  data
I Kukavica, F Xu, M Ziane
Stochastics and Partial Differential Equations: Analysis and Computations 10 …, 2022
72022
Local existence of strong solutions to the stochastic Navier-Stokes equations with Lp data
I Kukavica, F Xu
arXiv preprint arXiv:2110.07091, 2021
42021
On the Cauchy problem for parabolic integro-differential equations in generalized H\"{o} lder spaces
R Mikulevičius, F Xu
arXiv preprint arXiv:1806.07019, 2018
42018
On the Cauchy problem for nondegenerate parabolic integro-differential equations in the scale of generalized Hölder spaces
R Mikulevičius, F Xu
Potential Analysis 53 (3), 839-870, 2020
22020
Local existence for the stochastic Euler equations with Lévy noise
I Kukavica, F Xu
Asymptotic Analysis 113 (1-2), 1-27, 2019
12019
No blow-up by nonlinear It\^ o noise for the Euler equations
M Bagnara, M Maurelli, F Xu
arXiv preprint arXiv:2305.09852, 2023
2023
Local existence of the stochastic Navier-Stokes equations in the whole space
I Kukavica, F Wang, F Xu
arXiv preprint arXiv:2301.12877, 2023
2023
On some cadlaguity moment estimates of stochastic jump processes
R Mikulevicius, F Xu
Electronic communications in Probability 24 (77), 1-11, 2019
2019
On the Non-Degenerate Parabolic Kolmogorov Integro-Differential Equation and Its Applications
F Xu
University of Southern California, 2019
2019
On the Cauchy problem for integro-differential equations with space-dependent operators in generalized H\"{o} lder classes
F Xu
arXiv preprint arXiv:1810.00677, 2018
2018
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–13